# SDR SWAA091206

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 4,909 hours, 2,971 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 0076
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - ELECTRICAL FUMES DETECTED IN FLIGHT, MID CABIN TO AFT GALLEY AREA, NO VISIBLE SMOKE.  FUMES DISSIPATED AFTER POWER TURNED OFF.  REMOVED AND REPLACED COFFEEMAKERS PER MM.
